# SDR AALA20170410009

- Difficulty date: April 10, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  AFT CABIN ZEE ANGLE CORRODED AT FUSELAGE STATION 992 RBL36.  REMOVED AND REPLACED ZEE ANGLE IAW SRM 51-10-02, AARD 51-00-05-1, AND DRAWING 147A5710.
